救急 / 外傷 / 放射線

頚椎クリアランス(NEXUS/Canadian) — パス

NEXUS低リスク5項目すべて満たせば画像不要。いずれか陽性やCanadian C-spine高リスクは画像。

根拠:NEXUS / CCR。各ノードはガイドラインの判断ロジックを要約したものであり、原文の転載ではありません。 医療従事者向けの参考情報であり、臨床判断の代替ではありません。日本の関連学会指針および施設プロトコルを優先してください。

ステップごとに回答すると、結論と対応の目安が表示されます。前の質問に戻ることもできます。

ステップ 1 · Can the c-spine be cleared clinically?
Blunt trauma — can the cervical spine be cleared clinically?
💡 Maintain c-spine immobilization until cleared. NEXUS (sensitivity ~99%): if all 5 low-risk criteria are met, no imaging is needed — 1) no posterior midline cervical tenderness; 2) no focal neurological deficit; 3) normal alertness (GCS 15); 4) no evidence of intoxication; 5) no painful distracting injury. The Canadian C-spine Rule (CCR, for the alert and stable) adds high-risk features (age ≥65/dangerous mechanism/extremity paresthesias) and the ability to actively rotate the neck 45°.

パス全体像

  1. 【判断】Can the c-spine be cleared clinically?
    Blunt trauma — can the cervical spine be cleared clinically?Maintain c-spine immobilization until cleared. NEXUS (sensitivity ~99%): if all 5 low-risk criteria are met, no imaging is needed — 1) no posterior midline cervical tenderness; 2) no focal neurological deficit; 3) normal alertness (GCS 15); 4) no evidence of intoxication; 5) no painful distracting injury. The Canadian C-spine Rule (CCR, for the alert and stable) adds high-risk features (age ≥65/dangerous mechanism/extremity paresthesias) and the ability to actively rotate the neck 45°.
    • Any high-risk feature / any NEXUS positiveAny positive → cervical spine CT
    • All low-risk criteria metLow-risk met → clinical clearance
  2. 【終点】Low-risk met → clinical clearance
    All NEXUS 低リスク criteria met (or CCR: no 高リスク + a 低リスク factor + ableへactively rotate the neck 45° each way): clear the c-spine clinically, no 画像検査 needed, the collar can be removed. Re-evaluate/imageの場合concern persistsまたはdelayed symptoms appear.
  3. 【終点】Any positive → cervical spine CT
    Any NEXUS positive (midline tenderness/focal deficit/altered consciousness/intoxication/distracting injury)またはCCR 高リスク (age ≥65, dangerous mechanism, extremity paresthesias)またはunableへrotate the neck 45°: maintain immobilization, obtain cervical spine CT (CT 優先 over plain filmsに対しsignificant 外傷); add MRIに対しa neurological deficit,またはif CT is negative but ligamentous injury is strongly suspected.

よくある質問

頚椎クリアランス(NEXUS/Canadian) — パスはどの臨床課題を扱う診療パスですか?
NEXUS低リスク5項目すべて満たせば画像不要。いずれか陽性やCanadian C-spine高リスクは画像。
頚椎クリアランス(NEXUS/Canadian) — パスの主要な意思決定ステップは何ですか?
Can the c-spine be cleared clinically?
頚椎クリアランス(NEXUS/Canadian) — パスはどのような対応方針を示しますか?
Low-risk met → clinical clearance:All NEXUS 低リスク criteria met (or CCR: no 高リスク + a 低リスク factor + ableへactively rotate the neck 45° each way): clear the c-spine clinically, no 画像検査 needed, the collar can be removed. Re-evaluate/imageの場合concern persistsまたはdelayed symptoms appear.;Any positive → cervical spine CT:Any NEXUS positive (midline tenderness/focal deficit/altered consciousness/intoxication/distracting injury)またはCCR 高リスク (age ≥65, dangerous mechanism, extremity paresthesias)またはunableへrotate the neck 45°: maintain immobilization, obtain cervical spine CT (CT 優先 over plain filmsに対しsignificant 外傷); add MRIに対しa neurological deficit,またはif CT is negative but ligamentous injury is strongly s…
頚椎クリアランス(NEXUS/Canadian) — パスはどのガイドラインに基づいていますか?
NEXUS (NEJM 2000); Canadian C-spine Rule (Stiell 2001) · 準拠:NEXUS / CCR

出典

  • NEXUS (NEJM 2000); Canadian C-spine Rule (Stiell 2001)

← 診療パス一覧へ · English · 中文